عمر عبدالعزيز محمد علي

Omar Abdulaziz Mohamed Ali

Assistant Professor


Lecturer and researcher with 12 years of experience teaching varios courses in undergraduate level. Supervised 11 BA theses. Published over 12 articles in peer-reviewed journals and 3 conference papers.



2005 – 2009 PhD, Mathematics, University Kebangsaan Malaysia (UKM)
Thesis: Analytical Methods for Solving Fractional  Differential Equations
Supervisor: Prof. Dr. Ishak Hashim


2002 – 2005 Master of Science, Mathematics (Numerical Analysis), Technology University of Malaysia  (UTM)
Thesis: Numerical Solutions of the Second Kind Weakly Singular Volterra Integral Equations using Product Integration Methods with Smoothing Transformations
Supervisor: Dr. Ali Abd Rahman


1993 – 1997 Bachelor of Science with First Class Honours, Mathematics, Sana’a University



1997 – 2001 Instructor, Department of Mathematics, Faculty of Science, Sana’a University
 2009 – present Assistant Professor (Lecturer), Department of Mathematics, Faculty of Science, Sana’a University.   Teaching courses at undergraduate level:
  ·         Number Theory

·         Advanced Calculus

·         Numerical Analysis

·         Measure Theory

2012 – 2014 Head of Department of Mathematics, Faculty of Science, Sana’a University.


Conferences and Workshops:

  1. Abdulaziz, I. Hashim, 2008. Analytical solutions of fractional initial value problems by homotopy perturbation method. Proceeding on Post-Graduate Colloquium-8, pp. 242–244, University Kebangsaan Malaysia, 5–7 June 2008.
  2. Abdulaziz, I. Hashim, 2007. Homotopy analysis method for solving linear fractional partial differential equations. Proceeding on International Conference on Mathematical Sciences pp. 729–738. Bangi, Malaysia, 28–29 Nov. 2007.
  3. Abdulaziz, I. Hashim, M.S.M. Noorani, 2007. Comparing accuracies of numerical methods for solving Chen system. The 2nd IMT-GT 2006 Regional Conference on Mathematics, Statistics and Applications. vol. 2, 232–238. 13–15 June 2006, the Gurney Hotel, Penang.
  4. ورشة التوصيف والتطوير لمقررات كلية العلوم المقامة في كلية العلوم جامعة صنعاء، 2020.


Research and scientific papers:

  1. Abdulaziz, A.S. Bataineh, I. Hashim. On convergence of homotopy analysis method and its modification for fractional modified KdV equations. Journal of Applied Mathematics and Computing 33(1): 61-81, June 2010.
  2. F.M. Noor, O. Abdulaziz, I. Hashim. MHD flow and heat transfer in a thin liquid film on an unsteady stretching sheet by the homotopy analysis method. Int. J. Numer. Meth. Fluids 63(3): 357-373, May 2010.
  3. Abdulaziz, I. Hashim, E.S. Ismail. Approximate analytical solution to fractional modified KdV equations. Mathematical and Computer Modelling 49(1):136–145, Jan 2009.
  4. Abdulaziz, N.F.M. Noor, I. Hashim. Homotopy analysis method for fully developed MHD micropolar fluid flow between vertical porous plates. Int. J. Numer. Meth. Engng. 78(7): 817–827, 2009.
  5. Abdulaziz, I. Hashim. Fully developed free convection heat and mass transfer of a micropolar fluid between porous vertical plates. Numer. Heat Transfer , Part A: Appl.: An International Journal of Computation and Methodology, 55(3): 270–288, Jan 2009.
  6. Hashim, O. Abdulaziz, S. Momani. Homotopy analysis method for fractional IVPs. Communications in Nonlinear Science and Numerical Simulation 14 (3): 674–684, 2009.
  7. S.H. Chowdhury, I. Hashim, O. Abdulaziz. Comparison of homotopy analysis method and homotopy-perturbation method for purely nonlinear fin-type problems. Communications in Nonlinear Science and Numerical Simulation 14(2): 371–378, 2009.
  8. Abdulaziz, M.S.H. Chowdhury, I. Hashim, S. Momani. Direct solution of second-order BVPs by homotopy-perturbation method. Sains Malaysiana, Nov 2008.
  9. Abdulaziz, I. Hashim, S. Momani. Application of homotopy-perturbation method to fractional IVPs. Journal of Computational and Applied Mathematics 216: 574–584, 2008.
  10. Abdulaziz, I. Hashim, S. Momani. Solving systems of fractional differential equations by homotopy-perturbation method. Physics Letters A 372: 451–459, 2008.
  11. Abdulaziz, I. Hashim, A. Saif. Series solutions of time-fractional PDEs by homotopy analysis method. Differential Equations and Nonlinear Mechanics, 2008: Article ID 686512, 1–16, doi:10.1155/2008/686512.
  12. Abdulaziz, N.F.M. Noor, I. Hashim, M.S.M. Noorani. Further accuracy tests on Adomian decomposition method for chaotic systems. Chaos, Solitons & Fractals 36: 1405–1411, 2008.

Other Members